My husband looks at me some mornings an hour or 2 after taking my meds and he says my eyes don't look like mine. They go quite glazed over and a bit trance like. I have upped to 100mg only 2 weeks ago so I'm just assuming it's my brain getting used to the doubling of the dosage? He says they look a bit scary sometimes or like I'm stoned! He said the same the first week I started on 50mg too.
Does sertraline/Zoloft make anyone else look like they have 'crazy eyes'?
Question posted by Crazymamma on 30 Oct 2021
Last updated on 30 October 2021 by WildcatVet
The only ocular side effects that are noted that could be the cause are dilated pupils or uneven pupils. I wonder if it isn't maybe that you're also feeling "zombie-like" as some people describe it.
Anyway, it most likely is a side effect of the medication and it should subside fairly quickly after your metabolism adjusts to the increase in dosage. Doubling it is a big jump and side effects often recur.
Sorry I couldn't give you a better answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.